# SDR AWXA200300340

- Difficulty date: March 23, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 50,724 hours, 36,320 cycles
- Engine: Ge CFM56*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311A1680173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1.5 INCH CRACK WAS FOUND ON ANGLE OF LT PYLON, OUTBOARD OF NR 1 ENGINE AFT MOUNT. MAINTENANCE REMOVED CRACKED ANGLE ON LT PYLON, OUTBOARD OF NR 1 ENGINE AFT MOUNT; FABRICATED A NEW REPLACEMENT ANGLE IAW DWG 311A1680; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3 & 4.
